MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SELOX JT 45; PACING LEAD

BIOTRONIK SE & CO. KG SELOX JT 45; PACING LEAD
Model Number 346369
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Great Vessel Perforation (2152)
Date of Event 10/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Lead was explanted due to lead on lead binding.During the extraction of this ra lead, an svc tear occurred resulting in the pt needing immediate surgery to fix.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Combination product: yes.Upon receipt, the lead under complaint was found cut 36 cm proximal to the lead tip.The distal fragment was received for analysis.The proximal fragment was not returned.An extraction aid was found on the distal fragment, it is reasonable to assume that the lead was cut during the surgery.The insulation was found abraded through 21 cm and between 7 and 5.5 cm proximal to the lead tip.Based on the characteristics of the damage, it is reasonable to assume that the lead was subject to severe mechanical stress due to constant friction against another implantable device such as a nearby lead.Furthermore, the lead tip was found damaged including a stretched inner coil, the damage probably occurred during the extraction procedure due to tensile stress.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
SELOX JT 45
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key18058662
Report Number1028232-2023-05628
Device Sequence Number17799478
Product Code NVN
UDI-Device Identifier04035479077877
UDI-Public(01)04035479077877(17)160630
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Model Number346369
Device Catalogue Number346369
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer11/07/2023
10/17/2024
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date11/07/2023
10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age41 YR
Patient SexFemale